# SDR SWAA2022072531039

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 5,627 hours, 2,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBD F/A FLASHLIGHT DOES NOT TEST / [01] RESECURED INBOARD FA FLASHLIGHT TO HOLDER IAW AMM 25-64-00. OPS CHECK GOOD.
